# SDR CALA0800328

- Difficulty date: April 5, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 28,570 hours, 15,045 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 6545855U122
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR Z-ANGLE CORRODED AT SILL AREA.  REMOVED R-2 DOOR Z-ANGLE IAW B737 SRM 51-40-02.  LOCATED AND DRILLED NEW Z-ANGLE IAW B737 SRM 51-40-02.  INSTALLED Z-ANGLE IAW B737 SRM 51-40-02.
